# SDR WX0A071493

- Difficulty date: January 22, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N402NV
- Make and model: Doug MD-88
- Aircraft serial: 49763
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B AFT FLAP I/B VANE L/E CHAFED OUT OF LIMITS ON EXISTING DOUBLER.  REMOVED DAMAGED DOUBLER, REMOVED DAMAGED SKIN, PERFORMED WATER EVAC.  FABRICATED FILLER AND DOUBLER AND BONDED.
